# SDR IPXA2016111810791

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 55,102 hours, 18,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV,  STIFFENER AT RBL 33 CRACKED.   REPAIRED IAW SRM 57-10-10-2R PROCEDURE 2.
